Open Access
2016 Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness
Fu-zhi Li, Jia-li Yu, Yang-rong Li, Gan-shan Yang
Abstr. Appl. Anal. 2016(SI2): 1-8 (2016). DOI: 10.1155/2016/8183079


Based on classical Lie Group method, we construct a class of explicit solutions of two-dimensional ideal incompressible magnetohydrodynamics (MHD) equation by its infinitesimal generator. Via these explicit solutions we study the uniqueness and stability of initial-boundary problem on MHD.


Download Citation

Fu-zhi Li. Jia-li Yu. Yang-rong Li. Gan-shan Yang. "Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness." Abstr. Appl. Anal. 2016 (SI2) 1 - 8, 2016.


Received: 27 June 2016; Accepted: 20 September 2016; Published: 2016
First available in Project Euclid: 25 January 2017

zbMATH: 06929390
MathSciNet: MR3590296
Digital Object Identifier: 10.1155/2016/8183079

Rights: Copyright © 2016 Hindawi

Vol.2016 • No. SI2 • 2016
Back to Top